# SDR TWAA9807318

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CEHCK, FOUND RT WING TE UPPER REAR SPAR CAP CRACKED AT INBOARD FLAP HINGE UPPER ATTACH HOLES.  STOP DRILLED CRACK, REPAIRED PER DAC DWG J060271 AND STD PRACTICES.  (M)
